Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Common fixed points for commuting and compatible maps on compacta

Author: Gerald Jungck
Journal: Proc. Amer. Math. Soc. 103 (1988), 977-983
MSC: Primary 54H25; Secondary 54E45
MathSciNet review: 947693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Compatible maps--a generalization of commuting maps--are characterized in terms of coincidence points, and common fixed point theorems for compatible maps and commuting maps on compact metric spaces are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54E45

Retrieve articles in all journals with MSC: 54H25, 54E45

Additional Information

PII: S 0002-9939(1988)0947693-2
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia